# SDR UPS01836744

- Difficulty date: August 13, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT STA 1200-1220 L34L-L35L SKIN & FITTING CORRODED. REMOVED CORROSION, OUT OF LIMITS. REMOVED FITTING. RECEIVED NEW FITTING P/N 3755845-1N. FAB REPAIR ANGLE IAW DC8 SR M 53-2-0. INSTALLED FITTING IAW DC8 SRM 51-1-8 & 51-1-20D
